Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 175, NWS Dodge City, KS

June 25, 2015Gray County, Meade County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 25, 2015, 8:16 PM CDT for Gray County, Meade County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 8:16 PM CDT (01:16 UTC)
Expired
Jun 25, 2015, 9:00 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Gray County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 57 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 8:30 PM CDTHAIL 19 Nnw Missler, KS
Jun 25, 8:45 PM CDTHAIL 0.887 Nw Missler, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
928 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
2479 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WUUS53 KDDC 260116
SVRDDC
KSC069-119-260200-
/O.NEW.KDDC.SV.W.0175.150626T0116Z-150626T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
816 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
  SOUTH CENTRAL GRAY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 900 PM CDT

* AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  MONTEZUMA...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MEADE AND MISSLER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 10060 3758 10041 3729 10012 3713 10032
TIME...MOT...LOC 0115Z 327DEG 22KT 3747 10046 

HAIL...1.00IN
WIND...60MPH

$$

SUGDEN
2 follow-up statements
912 
WWUS53 KDDC 260138
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
838 PM CDT THU JUN 25 2015

KSC069-260148-
/O.CAN.KDDC.SV.W.0175.000000T0000Z-150626T0200Z/
GRAY KS-

838 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3747 10060 3747 10041 3729 10012 3713 10032
TIME...MOT...LOC 0138Z 327DEG 22KT 3735 10036 

$$

KSC119-260200-
/O.CON.KDDC.SV.W.0175.000000T0000Z-150626T0200Z/
MEADE KS-
838 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN MEADE COUNTY...

AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF MISSLER...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MEADE AND MISSLER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 10060 3747 10041 3729 10012 3713 10032
TIME...MOT...LOC 0138Z 327DEG 22KT 3735 10036 

HAIL...1.00IN
WIND...60MPH

$$

SUGDEN
765 
WWUS53 KDDC 260153
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
853 PM CDT THU JUN 25 2015

KSC119-260202-
/O.EXP.KDDC.SV.W.0175.000000T0000Z-150626T0200Z/
MEADE KS-
853 PM CDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEADE COUNTY WILL
EXPIRE AT 900 PM CDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.  
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL 
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3747 10060 3747 10041 3729 10012 3713 10032
TIME...MOT...LOC 0151Z 327DEG 22KT 3735 10036 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:21 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 25, 6:21 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT THU JUN 25 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 341 PM CDT THU JUN 25 2015

TIMING, LOCATION, AND STRENGTH OF A MESOSCALE CONVECTIVE SYSTEM
(MCS) TONIGHT ARE THE MAIN CHALLENGES. ON THE SYNOPTIC SCALE, A
NORTHWEST FLOW MID TROPOSPHERIC PATTERN CONTINUED ACROSS THE
NORTHERN HIGH PLAINS, WITH A SOMEWHAT COHERENT SHORTWAVE TROUGH
INDICATED BY AFTERNOON WATER VAPOR LOOP OVER NORTHEASTERN WYOMING.
WITHIN THE FAVORABLE ASCENT REGION AHEAD OF THIS WAVE, THERE WAS A
SMALL MCS MOVING SOUTHEAST ACROSS THE WESTERN NEBRASKA SANDHILLS
WHERE VERY LARGE HAIL WAS BEING REPORTED EARLY IN THE AFTERNOON.
BOTH OF THE NCEP WRF MODELS (THE ARW CORE AND THE NMMB CORE) HAVE A
FAIRLY GOOD 9-HR FORECAST VALID 21Z OF THE AFOREMENTIONED MCS, SO
THE OFFICIAL FORECAST WILL REFLECT THIS MODEL SOLUTION.

INITIALLY, WE WILL SEE SOME SURFACE-BASED CONVECTION DEVELOP ALONG
THE SURFACE FRONT ACROSS FAR SOUTHWEST KANSAS AFTER 21Z. THIS
CONVECTION IS NOT EXPECTED TO BECOME SEVERE GIVEN THE LACK OF DEEP
LAYER SHEAR. ANOTHER FAIRLY LARGE MCS WILL LIKELY DEVELOP LATER
TONIGHT SOMEWHERE ACROSS FAR SOUTHWEST NEBRASKA AND NORTHEAST
COLORADO...PERHAPS A SOUTHWESTWARD EXTENSION OF THE CURRENT MCS. THE
TWO NCEP WRF MODELS SHOW A STRONG TO SEVERE MCS MOVING SOUTHEAST IN
THE 00-06Z TIME FRAME, REACHING THE WEST CENTRAL KANSAS COUNTIES
SOMETIME AFTER 03Z. THE BEST SEVERE WEATHER THREAT WILL BE ALONG AND
NORTH OF THE HIGHWAY 96 CORRIDOR GIVEN THE EXPECTED DEMISE OF THE
MCS AFTER 06Z OR SO. THAT BEING SAID, THERE WILL BE ENOUGH LIFT FROM
A STRONG LOW LEVEL JET LATE TONIGHT TO SUSTAIN AN MCS. THE LIMITING
FACTOR SUSTAINING A MCS AFTER 06Z WILL BE CONVECTION MOVING INTO A
MORE STABLE MIDDLE TROPOSPHERE ALONG WITH WEAKER DEEP SHEAR. WE WILL
HAVE HIGHEST POPS IN THE 03-06Z TIME FRAME ACROSS MAINLY WEST
CENTRAL KANSAS, EAST OF HIGHWAY 283 (LIKELY POPS), BUT WE WILL
DECREASE POPS IN THE 06-12Z TIME FRAME WITH THE BEST PROBABILITY
THAT THE MCS WILL ENTER A DECAYING MODE AS IT ENTERS SOUTH
CENTRAL/SOUTHWEST KANSAS DURING THIS TIME FRAME.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 147 PM CDT THU JUN 25 2015

PLEASANT HIGH TEMPERATURES STILL EXPECTED ON SATURDAY WITH VALUES
IN THE MID 80S. NO PRECIPITATION IS EXPECTED. ON SUNDAY WE WILL
GET WEAK LOW LEVEL WARM AIR ADVECTION WITH HIGHS IN THE LOW 90S.
THERE IS ONLY A SLIGHT CHANCE OF STORMS ALONG A PASSING WEAK
FRONT, BUT MOISTURE IS FAIRLY LIMITED. SUMMER WEATHER WILL
CONTINUE INTO THE NEXT BUSINESS WEEK WITH 90S CONTINUING. THERE
MAYBE A CHANCE OF STORMS MID TO LATE WEEK AS WEAK WAVES MOVE IN
THE NORTHWEST FLOW ALOFT. THE SUPERBLEND POPS LOOK FINE FOR NOW,
WHICH HAS SLIGHT TO CHANCE VALUES WEDNESDAY ONWARD. LOWS WILL
CONTINUE TO BE MILD AND IN THE 60S AND 70S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 618 PM CDT THU JUN 25 2015

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG A SURFACE BOUNDARY
THAT WILL EXTEND FROM ELKHART TO NEAR HAYS EARLY THIS EVENING.
GIVEN THE FRONTAL BOUNDARY LOCATION AND WEAK WESTERLY FLOW WILL
HIGHLIGHT A PERIOD TSRA AT DDC FROM 0Z TO 01Z AND FOLLOW THIS WITH
VCTS THROUGH 03Z. AT GCK AND HYS THE CHANCES FOR EVENING STORMS
NEAR THE AIRPORTS WILL END A HOUR OR TWO EARLIER. CONDITIONS ARE
FAVORABLE FOR AN AREA OF ORGANIZED CONVECTION TO ROLE ACROSS
WESTERN KANSAS AFTER MIDNIGHT. GIVEN THIS WILL ONCE AGAIN INSERT
ANOTHER PERIOD OF THUNDERSTORMS AT ALL THREE TAF SITES MAINLY
BETWEEN 06Z AND 09Z FRIDAY. VFR CEILINGS ARE EXPECTED WITH THE
THUNDERSTORMS THIS EVENING AND EVEN AFTER MIDNIGHT, HOWEVER A
PERIOD IFR CONDITIONS WILL BE POSSIBLE AS THE RAIN TAPERS OFF
BETWEEN 09Z AND 15Z FRIDAY. LIGHT WINDS THIS EVENING WILL BECOME
NORTH TO NORTHEAST OVERNIGHT AS THE SURFACE BOUNDARY MOVES FROM
SOUTHWEST KANSAS TO NORTHWEST OKLAHOMA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  68  85  61  87 /  60  30   0   0
GCK  67  85  61  87 /  50  10   0  10
EHA  66  85  61  88 /  40  10  10  10
LBL  68  87  62  87 /  40  20  10  10
HYS  66  83  60  85 /  70  20   0  10
P28  72  87  62  87 /  50  40   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...UMSCHEID
LONG TERM...SUGDEN
AVIATION...BURGERT
Hazardous weather outlook, Jun 25, 4:49 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CDT THU JUN 25 2015

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
449 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT.

DISCUSSION...STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE THIS EVENING. A BETTER CHANCE FOR STRONG THUNDERSTORMS
WILL OCCUR AFTER MIDNIGHT. THE MAIN HAZARD THIS EVENING WILL BE
WIND GUSTS UP TO 60 MPH AND QUARTER SIZE HAIL. AFTER MIDNIGHT
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING PERIODS OF HEAVY
RAINFALL, WIND GUSTS OF 60 MPH, AND NICKEL SIZE HAIL.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

DISCUSSION...A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE
TUESDAY INTO WEDNESDAY.

HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  SATURDAY...
  NO HAZARDS.

  SUNDAY...
  LIMITED LIGHTNING RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED EARLY TONIGHT ACROSS
SOUTHWEST AND NORTH CENTRAL KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, Jun 25, 7:37 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
737 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     3 WNW THE HAGGARD ELEV  37.64N 100.34W
06/25/2015                   GRAY               KS   EMERGENCY MNGR

            AN IRRIGATION CIRCLE WAS BLOWN DOWN.

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, Jun 25, 7:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             6 ENE ASH VALLEY        38.34N 99.11W
06/25/2015  E1.00 INCH       PAWNEE             KS   PUBLIC

&&

AW
Local storm report, Jun 25, 7:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
752 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 PM     HAIL             MONTEZUMA               37.59N 100.45W
06/25/2015  E0.75 INCH       GRAY               KS   TRAINED SPOTTER

&&

LEE
Local storm report, Jun 25, 8:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
803 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             5 WNW THE HAGGARD ELEV  37.65N 100.38W
06/25/2015  E0.88 INCH       GRAY               KS   PUBLIC

&&

LEE
Special weather statement, Jun 25, 8:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
804 PM CDT THU JUN 25 2015

KSZ077-078-087-260145-
FORD KS-MEADE KS-GRAY KS-
804 PM CDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MEADE...
SOUTHWESTERN FORD AND SOUTHEASTERN GRAY COUNTIES UNTIL 845 PM CDT...

AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF MONTEZUMA...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTEZUMA.

LAT...LON 3750 10057 3759 10055 3760 10007 3732 10027
TIME...MOT...LOC 0104Z 308DEG 14KT 3753 10043

SUGDEN
Local storm report, Jun 25, 8:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
808 PM CDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             6 NE ASH VALLEY         38.36N 99.14W
06/25/2015  E1.75 INCH       RUSH               KS   PUBLIC

&&

AW

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:01 PM CDTSevere Thunderstorm WarningDDCFord, Gray26 min
Jun 25, 7:29 PM CDTSpecial Weather StatementDDCGray46 min
Jun 25, 7:32 PM CDTSpecial Weather StatementDDCBarton43 min
Jun 25, 7:35 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush, Stafford42 min
Jun 25, 7:39 PM CDTSevere Thunderstorm WarningDDCFord, Gray27 min
Jun 25, 7:52 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush53 min
Jun 25, 8:04 PM CDTSpecial Weather StatementDDCMeade41 min
Jun 25, 8:31 PM CDTSpecial Weather StatementDDCGrant44 min
Jun 25, 8:34 PM CDTSpecial Weather StatementDDCPawnee41 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford44 min
Jun 25, 9:50 PM CDTSpecial Weather StatementDDCSeward, Stevens40 min
Jun 26, 12:04 AM CDTSpecial Weather StatementDDCHamilton, Stanton41 min
Jun 26, 12:27 AM CDTSpecial Weather StatementDDCScott63 min
Jun 26, 12:57 AM CDTSpecial Weather StatementDDCHamilton48 min
Jun 26, 1:05 AM CDTSevere Thunderstorm WarningDDCFinney, Hamilton, Kearny, Scott34 min
Jun 26, 1:08 AM CDTSevere Thunderstorm WarningDDCHamilton35 min
Jun 26, 1:33 AM CDTSpecial Weather StatementDDCFinney, Kearny42 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.